# SDR SWIA202266415

- Difficulty date: July 16, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-H WING INBD FLAP, THE MID LEADING EDGE VANE CAP, REQUIRES REPLACEMENT, PART # 601R14303-51     (C-CHECK RO 8/31/2022)     / REMOVED AND REPLACED VANE CAP REF CRJ 200 SRM 51-42-13 AND DWG 601R14302, REV E,  /  L-H WING INBD FLAP, THE MID LEADING EDGE VANE CAP,  PART # 601R14303-51. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY & FROM M-337.
